# SDR AMTA200800237

- Difficulty date: March 18, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 2420 · AC Generation System
- Part: Converter
- Part number: 1152466250
- Part serial: 071C0311
- Condition: Unserviceable
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ETOPS PREDEPARTURE CHECK, FOUND MSG NR 49-41-244 FOR APU BITE TEST.  START CONVERTER SHOWS FAILED GENERATOR DIODE.  T/S IAW FIM 49-40-00-810-806.  FOUND START CONVERTER UNIT FAILED.  REMOVED AND REPLACED START CONVERTER UIT IAW MM 49-41-61.  OPS CHECK GOOD.  (K)
